Volume 12, Issue 3, September 2013, Pages 306 - 320
Bonferroni and Gini Indices and Recurrence Relations for Moments of Progressive Type-II Right Censored Order Statistics from Marshall-Olkin Exponential Distribution
Narinder Pushkarna, Jagdish Saran, Rashmi Tiwari
Received 14 December 2012, Accepted 11 March 2013, Available Online 1 September 2013.
- https://doi.org/10.2991/jsta.2013.12.3.7How to use a DOI?
- Bonferroni Curve; Bonferroni index; Lorenz Curve; Gini index; Marshall-Olkin exponential distri- bution; Order statistics; Progressive Type-II censored sampling
- In this paper, we derive explicit expressions for Bonferroni Curve (BC), Bonferroni index (BI), Lorenz Curve (LC) and Gini index (GI) for the Marshall-Olikn Exponential (MOE) distribution, which have mainly concern with some aspects like poverty, welfare, decomposability, reliability, sampling and inference.We also establish several recurrence relations satisfied by the single and the product moments of progressive Type-II right censored order statistics from MOE distribution, to enable one to evaluate the single and product moments of all order in a simple recursive way.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Narinder Pushkarna AU - Jagdish Saran AU - Rashmi Tiwari PY - 2013 DA - 2013/09 TI - Bonferroni and Gini Indices and Recurrence Relations for Moments of Progressive Type-II Right Censored Order Statistics from Marshall-Olkin Exponential Distribution JO - Journal of Statistical Theory and Applications SP - 306 EP - 320 VL - 12 IS - 3 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.2013.12.3.7 DO - https://doi.org/10.2991/jsta.2013.12.3.7 ID - Pushkarna2013 ER -